# SDR FDEA202410211593

- Difficulty date: October 21, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N664FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 768
- Aircraft time: 38,076 hours, 21,207 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A5361235620100
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR STRUCTURE CROSSBEAM ANGLE FITTING CRACK AT -Y953 ON AVIONICS COMPT. CRACKED ANGLE FITTING REPLACED NEW PART AT AVIONICS COMPT -Y953. INSTALLED WITH   RIVETS. I.A.W A300-600F SRM 51-72-10-001, PAGE.2 AND 51-40-21-001, PARA.6, PAGE.7B-23. THIS   REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
